Miguel Ángel Barja

Miguel Ángel Barja

Miguel Ángel Barja
PhD in Mathematics,from University of Barcelona
Associate Professor at Universitat Politècnica de Catalunya

email: miguel.angel.barja@upc.edu

Biosketch

Degree in Pure Mathematics (University of Barcelona), 1990.
Ph.D. in Mathematics (Algebraic Geometry), University of Barcelona, 1998.
Lecturer at UPC from 1990 to 2001.
Associate Professor at UPC since 2001.
Specialist on invariants of fibred varieties and irregular varieties.

 

Research Interests

  • Complex Algebraic Geometry
  • Classification of algebraic varieties
  • Slopes and invariants of fibred varieties
  • Linear systems on Irregular varieties
  • Topology of irregular varieties

 

Selected publications

  • M.A. Barja, V. González-Alonso, J.C. Naranjo, Xiao’s conjecture for general fibred surfaces. Accepted for Publication in J. Reine Angew. Math. 2015.
  • M.A. Barja, Generalized Clifford-Severi inequality and the volume of irregular varieities. Duke Math. J. 164 (3) (2015) pp. 541-568.
  • M.A. Barja, L. Stoppino, Stability conditions and positivity of invariants of fibrations. PROMS 71, Special volume dedicated to Klaus Hulek. 2015, 1-40.
  • M.A. Barja, M. Lahoz, J.C. Naranjo, G. Pareschi, On thebicanonical map of irregular varieties.J. Algebraic Geom. 21(2012). No.3,445–471.
  • M.A. Barja, J.C. Naranjo, G.P. Pirola,On the topological index of irregular surfaces.J. Algebraic Geom. 16(2007), no.3, 435–458.